# SDR DALA2014122006941

- Difficulty date: December 20, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,950 hours, 13,017 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Damaged
- Location: Left Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRUT VAPOR BARRIER WEB FOUND NINE .2187" OVERSIZED TO .2500" HOLES.  REPAIRED IAW ERA 53065-14AD.
